# SDR USAA920081502

- Difficulty date: August 8, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 51,828 hours, 35,043 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545775
- Condition: Corroded
- Location: Bs 727 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT- RON - MAJOR REPAIR - CORROSION ON STRINGER AT BS 727G S26R.  REPAIRED STRINGER AT BS 727G S26R IAW US AIRWAYS EA100591.  (S)
